MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-EPIDURAL KIT/OR

Medline Industries, LP MEDLINE; DBD-EPIDURAL KIT/OR
Catalog Number PAIN1910
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "about 50% of the time, the extension tube on these extension sets is bent.They are never 100% bent/crimped so that they are occluded, but the end-users are concerned that this could pose a risk.".
 
Additional Manufacturer Narrative
This is a combination product it was reported that about 50% of the time, the extension tube on these extension sets is bent and they are never 100% bent/crimped so that they are occluded.A sample was received and consisted of six (6) extension sets not in their original packaging; each extension set had a bend/crimp, two of them had two bends/crimps, and the bend/crimp does not appear to block fluid flow, but does hinder it.The reported problem was confirmed.Finished good production records and finished good pack build were reviewed with no issues that would contribute to the reported issue; based on the complaint details, the root cause is considered to be a vendor product issue relating to the component manufacturing process or the item was damaged prior to placement in the pack and was not noted during assembly, and the complaint was provided to the component manufacturing facility for further evaluation while quality will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-EPIDURAL KIT/OR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkat gaanuthula
three lakes drive
northfield, IL 60093--275
MDR Report Key50889018
Report Number1417592-2026-50454
Device Sequence Number13427842
Product Code OFT
UDI-Device Identifier40195327323234
UDI-Public40195327323234
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPAIN1910
Device Lot Number23CBK201
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/07/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2023
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown